# SDR AALA20040922

- Difficulty date: August 30, 2004
- Submitted: August 31, 2004
- Operation: Air carrier
- Aircraft: N572AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49458
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - AFT ENTRY OVERHEAD EMERGENCY EXIT LIGHTS INOPERATIVE.  REPLACED BATTERY PACK FOR AFT ENTRY OVERHEAD EMERGENCY EXIT LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
